RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 390–398 (Mi mz956)  

This article is cited in 5 scientific papers (total in 5 papers)

On the homogenization of weakly nonlinear divergent operators in a perforated cube

H. Matevossian, S. V. Pikulin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm956

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 337–344

Bibliographic databases:

UDC: 517.95
Received: 03.04.1999

Citation: H. Matevossian, S. V. Pikulin, “On the homogenization of weakly nonlinear divergent operators in a perforated cube”, Mat. Zametki, 68:3 (2000), 390–398; Math. Notes, 68:3 (2000), 337–344

Citation in format AMSBIB
\Bibitem{MatPik00}
\by H.~Matevossian, S.~V.~Pikulin
\paper On the homogenization of weakly nonlinear divergent operators in a~perforated cube
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 390--398
\mathnet{http://mi.mathnet.ru/mz956}
\crossref{https://doi.org/10.4213/mzm956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819142}
\zmath{https://zbmath.org/?q=an:1018.35032}
\elib{https://elibrary.ru/item.asp?id=13348273}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 337--344
\crossref{https://doi.org/10.1007/BF02674557}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900008}


Linking options:
  • http://mi.mathnet.ru/eng/mz956
  • https://doi.org/10.4213/mzm956
  • http://mi.mathnet.ru/eng/mz/v68/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Matevossian, S. V. Pikulin, “On the homogenization of semilinear elliptic operators in perforated domains”, Sb. Math., 193:3 (2002), 409–422  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. H. Matevossian, I. V. Filimonova, “On the averaging of weakly nonlinear parabolic operators in a perforated cylinder”, Russian Math. (Iz. VUZ), 49:9 (2005), 27–35  mathnet  mathscinet  elib
    3. H. Matevossian, I. V. Filimonova, “Homogenization of Semilinear Parabolic Operators in a Perforated Cylinder”, Math. Notes, 78:3 (2005), 364–374  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Pikulin S.V., “Behavior of Solutions of Semilinear Elliptic Equations in Domains with Complicated Boundary”, Russ. J. Math. Phys., 19:3 (2012), 401–404  crossref  mathscinet  zmath  isi  elib  scopus
    5. S. V. Pikulin, “Convergence of a family of solutions to a Fujita-type equation in domains with cavities”, Comput. Math. Math. Phys., 56:11 (2016), 1872–1900  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:334
    Full text:108
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020